# SDR P5CA2022021700043

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 22,949 hours, 5,769 cycles
- System (JASC): 2564 · Life Raft
- Part: Smoke Goggles
- Part number: MXP21000
- Part serial: NSN
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPERNUMERARY 2 EA. SMOKE GOGGLES LENS CRACK.( ITEM TRANSFERRED TO DDG 25-63-06, MDDR # 161343, CAT D. EXP 11JUN22. INSTALLED PLACARD, MCC NOTIFIED.  /  TPE MX-16FEB. LP 1153001, ITEM M3: REPLACED 2 EA. SMOKE GOGGLES. C/W CHK NML AS PER AMM 25-64-00. MDDR 161343 CLOSED. PLACARD REMOVED. YM AT 1136Z )
